Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 134, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 11:13 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 11:13 AM CDT (16:13 UTC)
- Expired
- May 10, 2015, 12:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:31 AM CDT | TSTM WND DMG | 4 N Charleston, AR | SEVERAL LARGE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 9:28 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS54 KTSA 101613
SVRTSA
ARC033-047-131-101715-
/O.NEW.KTSA.SV.W.0134.150510T1613Z-150510T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
EASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
* UNTIL 1215 PM CDT
* AT 1110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINSLOW TO 5 MILES EAST OF MANSFIELD...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...URSULA...WASHBURN...FORT
CHAFFEE...MOUNT GAYLER...LOCKE...PLEASANT HILL...PINEY...VESTA...
MULBERRY...CHARLESTON...FERN...BIDVILLE...TONEY...BRANCH...CECIL...
PETER PENDER...LONELM...CRAVENS...MEG...JETHRO...TURNERS BEND...
ETNA...WATALULA...PARADISE...BARNES...OZARK...CASS...REDDING...
WIEDERKEHR VILLAGE...ALTUS...DENNING...ALIX...MOUNTAIN TOP AND
TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 12 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3514 9403
3514 9413 3510 9413 3507 9422 3505 9423
3574 9424 3577 9406 3576 9392 3578 9391
3577 9369
TIME...MOT...LOC 1613Z 243DEG 45KT 3581 9413 3510 9412
HAIL...<.75IN
WIND...60MPH
$$5 follow-up statements
772
WWUS54 KTSA 101631
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT SUN MAY 10 2015
ARC033-047-131-101715-
/O.CON.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1131 AM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SEBASTIAN...FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 1215 PM
CDT...
AT 1128 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINSLOW TO MULBERRY TO WASHBURN...AND MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CRAVENS...PETER PENDER...
BRANCH...BIDVILLE...MEG...JETHRO...WATALULA...PARADISE...ETNA...
OZARK...TURNERS BEND...BARNES...CASS...WIEDERKEHR VILLAGE...
REDDING...ALTUS...MOUNTAIN TOP...DENNING...TAFT AND ALIX
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 16 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3514 9403
3514 9413 3521 9418 3575 9418 3577 9407
3576 9392 3578 9391 3577 9369
TIME...MOT...LOC 1632Z 243DEG 42KT 3578 9404 3550 9393
3515 9402
HAIL...<.75IN
WIND...60MPH
$$491
WWUS54 KTSA 101642
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT SUN MAY 10 2015
ARC131-101652-
/O.CAN.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
SEBASTIAN AR-
1142 AM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9408 3577 9407
3576 9394 3576 9391 3578 9391 3578 9384
3577 9369
TIME...MOT...LOC 1642Z 243DEG 42KT 3583 9393 3555 9382
3520 9392
$$
ARC033-047-101715-
/O.CON.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
CRAWFORD AR-FRANKLIN AR-
1142 AM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 1215 PM CDT...
AT 1139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF BRENTWOOD TO OZARK TO
BOONEVILLE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TURNERS BEND...PARADISE...
BARNES...ETNA...CASS...REDDING...ALTUS...WIEDERKEHR VILLAGE...
DENNING...MOUNTAIN TOP...TAFT AND ALIX
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 23 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9408 3577 9407
3576 9394 3576 9391 3578 9391 3578 9384
3577 9369
TIME...MOT...LOC 1642Z 243DEG 42KT 3583 9393 3555 9382
3520 9392
HAIL...<.75IN
WIND...60MPH
$$780
WWUS54 KTSA 101655
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 AM CDT SUN MAY 10 2015
ARC033-101705-
/O.CAN.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
CRAWFORD AR-
1155 AM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3523 9398 3573 9397
3573 9392 3575 9389 3577 9391 3577 9369
TIME...MOT...LOC 1655Z 238DEG 43KT 3593 9380 3565 9369
3530 9380
$$
ARC047-101715-
/O.CON.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
FRANKLIN AR-
1155 AM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRANKLIN
COUNTY UNTIL 1215 PM CDT...
AT 1152 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAPTON TO 6 MILES SOUTHEAST OF CASS TO CAULKSVILLE...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALIX
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3523 9398 3573 9397
3573 9392 3575 9389 3577 9391 3577 9369
TIME...MOT...LOC 1655Z 238DEG 43KT 3593 9380 3565 9369
3530 9380
HAIL...<.75IN
WIND...60MPH
$$044
WWUS54 KTSA 101703
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1203 PM CDT SUN MAY 10 2015
ARC047-101715-
/O.CON.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
FRANKLIN AR-
1203 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 1215 PM CDT...
AT NOON CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AURORA TO 10 MILES SOUTH OF PETTIGREW TO PARIS...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ETNA...REDDING...TURNERS
BEND...BARNES...MOUNTAIN TOP...WATALULA...MEG...PETER PENDER...
TAFT...ALIX AND PARADISE
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 32 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3523 9398 3556 9390
3569 9384 3577 9382 3577 9369
TIME...MOT...LOC 1703Z 238DEG 43KT 3598 9370 3570 9359
3535 9370
HAIL...<.75IN
WIND...60MPH
$$005
WWUS54 KTSA 101715
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT SUN MAY 10 2015
ARC047-101725-
/O.EXP.KTSA.SV.W.0134.000000T0000Z-150510T1715Z/
FRANKLIN AR-
1215 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3523 9398 3556 9390
3569 9384 3577 9382 3577 9369
TIME...MOT...LOC 1703Z 238DEG 43KT 3598 9370 3570 9359
3535 9370
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:43 AM CDT, 30 minutes earlier.
Area forecast discussion, May 10, 10:43 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SUN MAY 10 2015
.SHORT TERM...
MADE ADJUSTMENTS FOR POPS FOR THIS MORNING...THEN CONTINUED
PREVIOUS FORECAST FOR AFTERNOON POPS. HOWEVER...PRETTY OBVIOUS
THERE WILL BE A BREAK BEHIND THE CURRENT LINE OF STORMS MOVING
ACROSS THE AREA. WILL MAKE ADDITIONAL ADJUSTMENTS AROUND NOON.
CONTINUED MODERATE TO LOCALLY HEAVY RAINFALL REMAINS A BIG ISSUE
WITH FLASH FLOODING BEING OBSERVED AND REPORTED ACROSS THE
FORECAST AREA. ALSO...SEVERE THUNDERSTORMS ARE EXPECTED TO
CONTINUE AS THE LINE MOVES EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 52 71 49 / 80 60 10 10
FSM 86 62 78 54 / 100 90 30 10
MLC 79 60 73 51 / 80 80 10 10
BVO 80 53 69 42 / 80 40 10 10
FYV 77 59 71 44 / 100 90 20 10
BYV 82 60 72 48 / 100 90 30 10
MKO 79 54 71 50 / 90 80 10 10
MIO 81 54 69 45 / 100 70 10 10
F10 79 55 71 51 / 80 80 10 10
HHW 83 62 77 54 / 100 80 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....22Hazardous weather outlook, May 10, 10:20 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN AND FLASH FLOODING.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.
A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 8:45 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015
OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER
AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
3388 9586 3392 9590 3416 9591 3417 9578
3450 9579 3451 9568 3460 9568 3460 9552
3467 9551 3476 9506 3424 9504 3423 9514
3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579Special weather statement, May 10, 9:01 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015
OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602Special weather statement, May 10, 9:46 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT SUN MAY 10 2015
OKZ060>063-067>072-101545-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-
946 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...MAYES...SOUTHERN ROGERS...EASTERN
TULSA...WAGONER AND SOUTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF CATOOSA TO 6 MILES WEST OF
WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PUMPKIN CENTER...BUNCH...
INOLA...CATOOSA...VERDIGRIS...TIAWAH...TAHLEQUAH...COOKSON...
HULBERT...ELDON...LOST CITY...PEGGS...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...STRANG...
ADAIR...PENSACOLA...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...TAFT...FORT GIBSON...SNOWDALE STATE PARK...SEQUOYAH STATE
PARK...GREENLEAF STATE PARK...SPAVINAW STATE PARK...LAKE TENKILLER
STATE PARK AND CHEROKEE LANDING STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9511 3568 9469 3541 9544 3621 9583
TIME...MOT...LOC 1446Z 243DEG 34KT 3616 9569 3548 9537Local storm report, May 10, 10:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLASH FLOOD MCALESTER 34.93N 95.77W
05/10/2015 PITTSBURG OK BROADCAST MEDIA
HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND
IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.
1030 AM FLASH FLOOD KINTA 35.12N 95.24W
05/10/2015 HASKELL OK BROADCAST MEDIA
COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA
REPORT WITH PICTURE.
&&
JDSLocal storm report, May 10, 11:00 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM FLASH FLOOD SALLISAW 35.46N 94.79W
05/10/2015 SEQUOYAH OK BROADCAST MEDIA
ROAD WASHED OUT BY FLOODING RAINS AND IMPASSABLE.
BROADCAST MEDIA WITH PICTURE.
&&
JDSSpecial weather statement, May 10, 11:03 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-020-OKZ058-063-069-101715-
ADAIR OK-BENTON AR-CARROLL AR-DELAWARE OK-FRANKLIN AR-MADISON
AR-OTTAWA OK-WASHINGTON AR-
1103 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...CARROLL...MADISON AND WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHEAST OKLAHOMA
EASTERN DELAWARE...OTTAWA AND NORTHEASTERN ADAIR
AT 1103 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF COMMERCE TO ODELL...MOVING EAST
AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BALLARD...WATTS...GROVE...WEST SILOAM SPRINGS...MIAMI...
COMMERCE...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN...PICHER...BLUE EYE...TIFF CITY...WALNUT HILL...
HICKS...OAK GROVE...HARMONY...ROCKY COMFORT...OAK HILL...FAIRMOUNT...
BLAND...GEORGETOWN...SHADY GROVE...MILLER...ODELL...WALNUT GROVE...
RED STAR...WEATHERS...TUTTLE...MAYFIELD...HILL TOP...HARMON...
PLEASANT RIDGE...DENVER...BENTONVILLE...SILOAM SPRINGS...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...MAYSVILLE...GRAVETTE...PEA
RIDGE...GATEWAY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
LOOKOUT...CHEROKEE CITY...VAUGHN...LARUE...DECATUR...CENTERTON...
AVOCA...HIWASSE...BELLA VISTA...GARFIELD...BERRYVILLE...EUREKA
SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...BEAVER LAKE...
URBANETTE...GRANDVIEW...BUSCH...BEAVER...HUNTSVILLE...SAINT PAUL...
PETTIGREW...AURORA...WESLEY...KINGSTON...HINDSVILLE...FORUM...BEST...
COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...
WITTER...JAPTON...MARBLE...ALABAM...CLIFTY...ROCKHOUSE...
FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE
GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...
MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...
DURHAM...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...TWIN BRIDGES STATE
PARK...HONEY CREEK STATE PARK...DEVILS DEN STATE PARK...PRAIRIE GROVE
BATTLEFIELD STATE PARK...HOBBS STATE PARK...WITHROW SPRINGS STATE
PARK...NORTHWEST ARKANSAS REGIONAL AIRPORT AND DRAKE FIELD AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3608 9344 3597 9345 3587 9352
3577 9351 3576 9446 3699 9503 3699 9461
3651 9461 3650 9330 3612 9329
TIME...MOT...LOC 1603Z 257DEG 46KT 3697 9489 3576 9441The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 9, 8:45 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 9 hr |
| May 10, 12:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 3 hr |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 29 min |
| May 10, 4:34 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 59 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Crawford | 20 hr |
| May 10, 5:27 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 8:11 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 37 hr |
| May 10, 8:19 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | Sebastian | 24 min |
| May 10, 11:01 AM CDT | Tornado Warning | TSA | Sebastian | 14 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 72 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 48 min |
| May 10, 12:17 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 24 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.